Received Aug 15, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| HPV9 | HPV (GARDASIL 9) | MERCK & CO. INC. | 1 | — | SYR / AR |
Patient had an event where she passed out as soon as the injection was administered. The nurse who administered the injection said it looked like she had a seizure. Patient was seen by a different doctor regarding the event, but nothing was found. We didn't get any additional Gardasil shots after this event occurred. Patient has continued to have these types of events at random frequencies, where she loses consciousness for a few seconds, since the date of the first shot. The events are becoming more frequent now and she's also started vomiting when she regains consciousness and she now feels that her head burns too. She will typically have one to two of these events a year. She has seen multiple doctors over the course of time and nobody could figure out what was causing the events to occur. Doctors had considered POTS, but they said the frequency wasn't routine enough, so they kept looking. A medical clinic put a monitor on patient and she had to push a button if she felt an event was occurring. She did and the results are leading to a diagnosis of Dysautonomia.
None
None
None
None
Patient has had multiple EEG, EKG, catscan, and other heart type monitors worn over the years to attempt to capture an event. We'd have to pull her medical records to see all of the different dates, locations, and doctors who've been involved in the process. She started this at one facility, she went to doctors while in college and at work, and now she's stationed with her husband. She's also had a lot of laboratory tests over the years to see if there were any chemical deviations, but nothing has ever been identified in the process.